Select language: En
0
2013
Impact Factor

    Mars Davletshin

    Leninskie Gory 1, Moscow, 119992, Russia
    M. V. Lomonosov Moscow State University

    Publications:

    Davletshin M. N.
    A Poisson’s bracket of a point motion on a surface
    2012, Vol. 8, No. 3, pp.  519-522
    Abstract
    In this article we deal with equations of a point motion on a surface in the Hamiltonian form in redundant coordinates. We also give explicit formulae of the Poisson’s bracket.
    Keywords: hamiltonian systems, Poisson’s bracket, equations in surplus coordinates
    Citation: Davletshin M. N.,  A Poisson’s bracket of a point motion on a surface, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  519-522
    DOI:10.20537/nd1203007

    Back to the list